# SDR RAIA980305

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Engine: Pwa PW124B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 32448555
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 7126 - STL - RIGHT ENGINE WAS SLOW TO ACHIEVE TAKEOFF TORQUE.  MAINTENANCE REPLACED RIGHT FUEL HYDROMECHANICAL UNIT.  (M)
